Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Taking Vyvanse to assist studies during late nights. Getting tingling pain in legs. Due to tablet or incorrect posture?

During finals week there are long nights of studying with the assistance of Vyvanse . I rarely exceed 40 mg of Vyvanse in a 15 hour period, but sometimes late at night when I have taken it and i m working I feel a tingling pain in my legs almost like growing pains. I feel I should note during these late nights I am sat at a desk in a rather hard chair for long periods of time, would that have anything to do with it?
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  248
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
WElcome to HCM
We understand your concerns

Late night studies without enough sleep in itself is wrong. It will be wrongest if you do it with medicines like vyvanse for long period continuously. Body has a rhythm which needs to be assisted and allowed to function properly. Over and above, such studying or working always produces negative results. You study upto 12 night and sleep. Get up at 6 and study again and you will be fresh and should get benefit. Your body clock warns you with several warning signs if the pattern is disturbed and your feet problem coule be one of those signals. Take full rest for two days ad it is over,
Good luck for your tests.
Answered: Tue, 13 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor